I am using Asthalin Inhaler, b
  I am using Asthalin Inhaler, b

Total Views: 2276

I am using Asthalin Inhaler, but for the future I don't want to use it please suggest the alternative for this

PAST HISTORY : I am suffering from Allergy

1 Answers

Hello patient, Homeopathy is a wonderful solution for Asthma. Not only have patients discarded their inhalers, but they have also successfully weaned off steroid treatment after regular homeopathic treatment. If you want a more long-lasting and side-effect free treatment, Homeopathy is your answer. Regards.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

Hi, I am really stressed and don't want to self diagnos and go crazy, but I have had this (pimple, ulcer, follicule infection or chancre on the side of the shaft of my penis. I don't know which one it is. I don't have medical but I am signing up on Tuesday for state medical..... The story is it appear maybe a week after a day and a half masterbation marathon I am embarrassed to say I had. It started as just a burning sensation on the side like I ripped the skin which I have done before. So I just didnt touch it. That was on a Sunday then Monday Xmas I tried to have sex with my lady and I couldn't cause of the pain and burning sensation on the skin. We started and stopped. 3 days after that in the same burning area 1 pimple formed with maybe 2 smaller ones. Very small ones... I I tried to masterbate again and it seemed as if it irritated the area and another one grew. They got to an ok size and where kind of painful. Then they grew and seemed to bust and started to go down. They look some like a chancre or a lesion when it was going down. They itch a little bit I guess that's from healing but I am freaked out. I had unprotected sex with another woman maybe a month before the night I began the marathon. I have pics please help.

  Doctor's Answer

Hi, You might either be having STD or you might have ripped of your skin ,which might have also caused an ulcer. 1. Are you having any pain during micturition ? 2. Are you having any burning sensation during micturition ? 3. Are the ulceration rigid ? 4. Are there any glands on penile area ? 5. Any kind of secretion from ulcer or any kind of discharge ? If it is an STD then it can only be diagnosed by a scraping or specimen of discharge Please kindly describe the kind of ulcer(whether it is ...
Read Full Answer


I am using Asthalin Inhaler, but for the future I don't want to use it please suggest the alternative for this

  Doctor's Answer

Hello patient, Homeopathy is a wonderful solution for Asthma. Not only have patients discarded their inhalers, but they have also successfully weaned off steroid treatment after regular homeopathic treatment. If you want a more long-lasting and side-effect free treatment, Homeopathy is your answer. Regards. ...
Read Full Answer


Hi i am 23 days pregnant, Confirmed after blood HCG test. Consulted doctor, she prescribed Mankind's Unwanted Kit. She told to use it as per instruction ..I read the manual its written to take 4-misoprostol tablets after 1-3 days of taking the mifepristone tablet. Its mentioned to take Misoprostol Vaginally. As my pregnancy is only 23 days i don't want to take misoprostol vaginally..rather i want to take it orally. Can i take Mankind Brand's Unwanted Kit's Misoprostol dose orally in my case. If not mankinds any other good brands..cipla, sun alternative for using misoprostol orally. S. Dey. Age-25, Weight 49, Hgeight 5 ft.

  Doctor's Answer

Hi, The time gap is same whether drug (misoprostol)taken orally or vaginally.the drug whether taken orally or vaginally it is to be taken 2+2,you will take the first dose after 24 hours of mifepristone and then after 12 hours rest of the 2 tablets. But these drugs will be useful only if the pregnancy is intrauterine. Hope you have confirmed that. Yes it is possible that some products of conception are retained even after drugs and that can be confirmed only after an ultrasound,which is to be d ...
Read Full Answer


Dear sir/madam Actually i have a problem of stomach.And i need some information about my stomach.Sorry i still not here in Pakistan.now i am in Italy in engineering university.My mouth has a bad smell what do i do? i don't no from were the smell is coming from in my mouth. I went to the Dentist but they don't no from were the smell is coming from. this was happening for THREE years now .the small comes when i am talking and it comes all the time 24: 7 people from far away can smell it smells like WHAT I EAT. I Show gum nothing happens. the smell comes out in the morning more when i eat it goes then after 5 min it comes Again .so, i can't speak to anybody freely. i don,t no what to do every were i go the smell comes with me .I am 22 years old.plz plz plz help me .and thank u for helping me. BEST REGARD ISRAR ALI.....

  Doctor's Answer

Go to a dentist and get your teeth cleaned properly. ...
Read Full Answer


Hi, can unani medicine help to put an end to uti infection ? Is this really safe or later will cause any side effects? Please help.allopathy failed me in curing it permanently.so,I'm in need of good alternative treatment.what can cure uti ? Homeopathy or ayurvedic or unani or any other? Please help. Thank you, Bs.

  Doctor's Answer

Yes homoeopathy has cure for chronic UTIs . you should consult near by homoeopathic consultant.I would not be able to comment on aayurvedic or Unani treatment. Thanks & regards, Dr.Kinjal Shah. M.D. ( Hom.) Kalp Clinic. ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. Manushree Gupta

  • Psychiatrist
  •  New Delhi, India

Dr. Vrinda Goyal

  • Nutritionist
  •  Jaipur, India

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India

Dr. Kiran Lohia

  • Dermatologist
  •  New Delhi, India

Dr. Naveen Arya

  • Ayurvedic Medicine
  •  Amritsar, India

Dr. Parth Mankad

  • Homeopathist
  •  Ahmedabad, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
Hi, I am really stressed and don't want to self diagnos and go crazy, but I have had this (pimple, ulcer, follicule infection or chancre on the side of the shaft of my penis. I don't know which one it is. I don't have medical but I am signing up on Tuesday for state medical..... The story is it appear maybe a week after a day and a half masterbation marathon I am embarrassed to say I had. It started as just a burning sensation on the side like I ripped the skin which I have done before. So I just didnt touch it. That was on a Sunday then Monday Xmas I tried to have sex with my lady and I couldn't cause of the pain and burning sensation on the skin. We started and stopped. 3 days after that in the same burning area 1 pimple formed with maybe 2 smaller ones. Very small ones... I I tried to masterbate again and it seemed as if it irritated the area and another one grew. They got to an ok size and where kind of painful. Then they grew and seemed to bust and started to go down. They look some like a chancre or a lesion when it was going down. They itch a little bit I guess that's from healing but I am freaked out. I had unprotected sex with another woman maybe a month before the night I began the marathon. I have pics please help.
1 Answer
Hi i am 23 days pregnant, Confirmed after blood HCG test. Consulted doctor, she prescribed Mankind's Unwanted Kit. She told to use it as per instruction ..I read the manual its written to take 4-misoprostol tablets after 1-3 days of taking the mifepristone tablet. Its mentioned to take Misoprostol Vaginally. As my pregnancy is only 23 days i don't want to take misoprostol vaginally..rather i want to take it orally. Can i take Mankind Brand's Unwanted Kit's Misoprostol dose orally in my case. If not mankinds any other good brands..cipla, sun alternative for using misoprostol orally. S. Dey. Age-25, Weight 49, Hgeight 5 ft.
2 Answers
Hello Doctor this is Emmanuel Nice to hear from you, actually my skin is not extremely very dark but compared to a 'White skin' it is, I'm not very pinkish, but I'm fairer than the other dark people. If I come under bright lights I look fair I don't know what medicine changed my skin colour as I'm not good at medicine. My toes, feet, neck, Hands and other private parts like me penis are also dark, I've tried the Vitamin C Calamine lotion Multani mitti allovera face wash drank water used sunscreens accordingly these only work to certain extent and I feel these are meant for people who are looking to improve their complexion and not to restore the original skin colour. I actually look like a South Asain. It took some time may be about a month my complexion became dark. I don't have any other symptoms except for skin darkening and don't have any dark spots either Please advice me with the best medicine. Thanks & Regards Emmanuel
2 Answers